MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH ABGII NO7 CEMENTLESS RIGHT V40; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH ABGII NO7 CEMENTLESS RIGHT V40; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 4845-0107
Medical Device Problem Codes Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Ambulation or Postural Difficulties (2544); Insufficient Information (4580)
Date of Event 09/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Fracture of the femoral head.The fracture occurred when the patient turned while standing.Device was implanted in 2001.
 
Additional Manufacturer Narrative
An event regarding ceramic head crack/fracture involving an abg ii stem was reported.With the limited information available upon initial receipt of this event, the decision was made to report the stem.On completion of the investigations and clinical review based on the information provided there is no indication or allegation that the reported stem contributed to the event.Further review of all available information indicates that the stem was not a cause or contributor to the patient¿s experience, therefore the stem is determined to be concomitant.
 
Event or Problem Description

Brand Name
ABGII NO7 CEMENTLESS RIGHT V40
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10725776
Report Number0002249697-2020-02224
Device Sequence Number19361332
Product Code LPH
UDI-Device Identifier07613327050974
UDI-Public07613327050974
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4845-0107
Device Catalogue Number4845-0107
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/29/2020
Supplement Date Received by Manufacturer01/26/2021
Initial Report FDA Received Date10/23/2020
Supplement Report FDA Received Date01/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR
Patient Weight150